German Shepherd Dog Forums - View Single Post - reaction to antibiotics
View Single Post
Old 02-27-2014, 07:23 AM   #1 (permalink)
mickz
New Member
 
Join Date: Feb 2014
Location: pennsylvania
Posts: 1
Default reaction to antibiotics

my dog had a high fever and was lethargic, she also had infected sores on her. took her to the vet and they put her on baytril. after about 5 days we got the fever to break but her face and lips swelled up bad. i stopped the baytril. vet sent greta for an ultrasound. she had fluid in the chest, enlarged liver and lymphnodes in the chest. waiting on biopsy results. she already has e.p.i.. she is on prednisone to reduce swelling, lasix to prevent fluid buildup. swelling went down eventually but vet said there was still a bacterial infection so he prescribe new antibiotic, azithromycin. i gave her 1 dose and face and lips are swelling again. any info or suggestions on this are greatly appreciated.i have a growing collection of expensive pills that are useless to me and greta
mickz is offline   Reply With Quote